Alert archive / Arkansas / Flash Flood Warnings in 2012
Flash Flood Warning 34, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Sep 1, 2012, 9:34 PM CDT for 4 counties in Arkansas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 1, 2012, 9:34 PM CDT (02:34 UTC)
- Expired
- Sep 2, 2012, 12:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Garland County, AR, Grant County, AR, Hot Spring County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 58 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 1, 9:40 PM CDT | FLASH FLOOD | Malvern, AR | HEAVY RAINFALL HAS LED TO STREET FLOODING ACROSS THE MALVERN AREA. |
| Sep 1, 9:46 PM CDT | FLASH FLOOD | Poyen, AR | HEAVY RAIN HAS CAUSED DITCHES TO OVERFLOW IN THE POYEN AREA. BECASUE OF THIS...STREET FLOODING HAS BEEN ONGOING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 2.6 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1866 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1548 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
196
WGUS54 KLZK 020234
FFWLZK
ARC051-053-059-125-020530-
/O.NEW.KLZK.FF.W.0034.120902T0234Z-120902T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
934 PM CDT SAT SEP 1 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
GRANT COUNTY IN CENTRAL ARKANSAS...
SOUTHEASTERN GARLAND COUNTY IN CENTRAL ARKANSAS...
SOUTHEASTERN SALINE COUNTY IN CENTRAL ARKANSAS...
* UNTIL 1230 AM CDT
* AT 927 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AS MUCH AS SIX INCHES OF RAIN HAS FALLEN OVER EASTERN HOT SPRING
AND WESTERN GRANT COUNTIES WITH LESSER AMOUNTS ACROSS THE
REMAINDER OF THE WARNED AREA. THUNDERSTORMS WITH VERY HEAVY
RAINFALL CONTINUE OVER THE WARNED AREA AND ADDITIONAL HEAVY RAIN
IS EXPECTED. REPORTS OF STREET FLOODING IN MALVERN HAVE ALREADY
BEEN RECEIVED AND ANY ADDITIONAL RAINFALL WILL LEAD TO ADDITIONAL
FLASH FLOODING WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS
DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH
WATER TO RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SHERIDAN... MALVERN... TULL...
TRASKWOOD... THIEL... ROCKPORT...
PRATTSVILLE... POYEN... PERLA...
ORION... LAKE CATHERINE... HASKELL...
DOGWOOD... CANE CREEK... WILSON SPRINGS...
SHAW... PRAGUE... MIDWAY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!
&&
LAT...LON 3422 9299 3454 9299 3452 9224 3450 9225
3449 9224 3420 9223 3419 9223
$$
56What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Sep 1, 6:54 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Sep 1, 6:54 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 654 PM CDT SAT SEP 1 2012 .AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE AREA THIS EVENING. A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH THE CENTRAL AND SOUTH SECTIONS WHILE SHOWERS WILL MOVE INTO THE NORTH FROM MISSOURI. GUSTY STRONG WINDS ARE EXPECTED AT PBF AND WITH OTHER THUNDERSTORMS. CLEARING WILL TAKE PLACE LATE TONIGHT. WINDS WILL NOT BE AS STRONG ON SUNDAY. MVFR CONDITIONS ARE EXPECTED WITH THE THUNDERSTORMS BUT VFR CONDITIONS WILL PREVAIL. && .PREV DISCUSSION... /ISSUED 323 PM CDT SAT SEP 1 2012/ SHORT TERM...TONIGHT THROUGH WEDNESDAY THE REMNANTS OF HURRICANE ISAAC WERE OVER EASTERN MISSOURI LATE THIS AFTERNOON. SURROUNDING THE SYSTEM...THERE WILL BE AT LEAST ONE MORE ROUND OF THUNDERSTORMS...AND THAT WILL BE THIS EVENING. SOME OF THE STORMS COULD BE SEVERE FROM NORTHEAST THROUGH CENTRAL ARKANSAS. THE SYSTEM WILL DEPART FOR THE OHIO VALLEY TUESDAY/WEDNESDAY. AT THE SAME TIME...HIGH PRESSURE WILL NUDGE INTO THE REGION FROM THE SOUTHERN PLAINS. UNDER THE HIGH...RAIN CHANCES WILL DECREASE... AND IT WILL FEEL VERY MUCH LIKE SUMMER WITH AT/ABOVE NORMAL TEMPERATURES. AS THE PERIOD ENDS...THE HIGH WILL BEGIN RETROGRADING. A NORTHWEST WIND FLOW ALOFT WILL DRIVE A NEW COLD TOWARD THE REGION...AND THAT WILL PLAY A ROLE IN THE EXTENDED PERIOD. LONG TERM...WEDNESDAY NIGHT THROUGH SATURDAY UNSETTLED WEATHER WILL BE ACROSS THE REGION IN THE LONG TERM. A WEAK FRONTAL BOUNDARY WILL MOVE INTO THE AREA AND STALL OUT. THIS WILL KEEP SMALL RAIN CHANCES IN THE FORECAST...AS SEVERAL WAVES MOVE ALONG THE FRONT. MODELS ARE IN GOOD AGREEMENT WITH TROUGH MOVING INTO THE REGION SATURDAY...BRINGING BETTER CHANCES OF RAINFALL FOR THE END OF THE LONG TERM. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 74 91 72 94 / 50 20 10 10 CAMDEN AR 76 96 77 98 / 50 10 10 10 HARRISON AR 69 90 70 94 / 20 10 10 10 HOT SPRINGS AR 75 96 76 98 / 40 10 10 10 LITTLE ROCK AR 75 95 76 97 / 50 10 10 10 MONTICELLO AR 76 94 77 95 / 60 10 10 10 MOUNT IDA AR 74 96 75 97 / 40 10 10 10 MOUNTAIN HOME AR 70 90 70 94 / 30 20 10 10 NEWPORT AR 75 91 73 93 / 50 30 20 10 PINE BLUFF AR 75 94 75 95 / 50 10 10 10 RUSSELLVILLE AR 73 97 74 98 / 30 10 10 10 SEARCY AR 74 93 73 94 / 50 20 20 10 STUTTGART AR 75 93 74 94 / 50 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...51
Hazardous weather outlook, Sep 1, 6:45 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 645 PM CDT SAT SEP 1 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 645 PM CDT SAT SEP 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS EVENING AND TONIGHT THE REMNANTS OF HURRICANE ISAAC ARE NOW OVER CENTRAL MISSOURI. HOWEVER...TROPICAL MOISTURE REMAINS ACROSS THE NATURAL STATE AND AS ISAAC CONTINUES TO MOVE ACROSS MISSOURI...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS HAS DEVELOPED OVER ARKANSAS. A TORNADO WATCH IS IN EFFECT FOR PARTS OF NORTHEAST ARKANSAS THROUGH LATE EVENING. A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT FOR ROUGHLY THE SOUTHEAST HALF OF THE STATE. STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE THIS EVENING WITH THE BEST CHANCES ACROSS THE SOUTHEAST HALF OF THE STATE. THE MAIN THREAT AT THIS TIME IS STRONG DAMAGING WINDS. TORNADOES WILL BE POSSIBLE. OVER THE NORTHEAST CORNER OF THE STATE AS STRONG WIND ENERGY REMAINS ACROSS THE REGION DUE TO THE REMNANTS OF HURRICANE ISAAC. WITH THE SOUPY AIR MASS SITTING OVER THE STATE...ANY STORM WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAIN. ANY ADDITIONAL HEAVY RAINFALL FROM THUNDERSTORMS WOULD LEAD TO LOCALIZED FLASH FLOODING ESPECIALLY IN AREAS THAT SAW THE VERY HEAVY RAINFALL THE PAST 2 DAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE THREAT FOR WIDESPREAD SEVERE WEATHER IS EXPECTED TO REMAIN LOW NEXT WEEK. HOWEVER...MOISTURE LEVELS HAVE INCREASED OVER THE PAST FEW DAYS AS A RESULT OF WIDESPREAD RAINFALL. AFTERNOON TEMPERATURES ARE EXPECTED TO WARM BACK INTO THE MID AND EVEN SOME UPPER 90S ACROSS THE AREA THROUGH THE MIDDLE OF NEXT WEEK. AS A RESULT...HEAT INDICES COULD RISE TO NEAR OR JUST ABOVE 100 DEGREES SUNDAY...MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...ESPECIALLY AREAS NORTHEAST OF LITTLE ROCK. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56
In the hours before
Special weather statement, Sep 1, 8:07 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
807 PM CDT SAT SEP 1 2012
ARZ047-057-020120-
ARKANSAS AR-MONROE AR-
807 PM CDT SAT SEP 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE AND EASTERN
ARKANSAS COUNTIES UNTIL 815 PM CDT...
AT 803 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES NORTH OF
PALMER TO 3 MILES SOUTH OF DE WITT...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
ST. CHARLES... PALMER... DE WITT...
RAGTOWN... PINE CITY... LAWRENCEVILLE...
INDIAN BAY... ETHEL... DE LUCE...
CROCKETTS BLUFF... BLACKTON... WRIGHT LAKE...
WATERS BAYOU... VOSS LAKE... VAN...
TURNER LAKE... STINKING BAY... STAR LAKE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3433 9104 3428 9107 3424 9106 3420 9106
3418 9109 3418 9145 3469 9110 3469 9104
3448 9105 3447 9100 3434 9100
TIME...MOT...LOC 0107Z 271DEG 25KT 3461 9105 3426 9128
56Special weather statement, Sep 1, 8:11 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 811 PM CDT SAT SEP 1 2012 ARZ056-057-063-064-020155- ARKANSAS AR-CLEVELAND AR-JEFFERSON AR-LINCOLN AR- 811 PM CDT SAT SEP 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN...JEFFERSON... EXTREME NORTHEASTERN CLEVELAND AND WESTERN ARKANSAS COUNTIES UNTIL 900 PM CDT... AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PINE BLUFF...MOVING EAST AT 30 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... PINE BLUFF... WOODVILLE... WHITEFIELD... WHITE HALL... WARBRITTON... RICHARDSON... PINE BLUFF ARSENAL... MADDING... LITTLE BAYOU METO PARK... LINWOOD... LANGFORD... LAKE PINE BLUFF... GRADY... ENGLISH LAKE... DOUGLAS... COTTONDALE... ALTHEIMER... WATSON CHAPEL... THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 35 AND 46. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3434 9148 3405 9150 3405 9211 3438 9210 TIME...MOT...LOC 0111Z 267DEG 24KT 3420 9198 56
Local storm report, Sep 1, 8:23 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
823 PM CDT SAT SEP 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM TSTM WND DMG DIXIE 35.08N 91.35W
08/31/2012 WOODRUFF AR LAW ENFORCEMENT
TREES AND POWERLINES DOWN IN DIXIE.
&&
56Special weather statement, Sep 1, 9:05 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
905 PM CDT SAT SEP 1 2012
ARZ047-057-020250-
ARKANSAS AR-MONROE AR-
905 PM CDT SAT SEP 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN MONROE AND
CENTRAL ARKANSAS COUNTIES UNTIL 945 PM CDT...
AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DE WITT...OR 18 MILES NORTHWEST OF WHITE
RIVER NWR...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
ST. CHARLES... DE WITT... ETHEL...
DE LUCE... WRIGHT LAKE... VAN...
TURNER LAKE... THOMAS RESERVOIR... STAR LAKE...
SHEPPARD POINT... PRICES LAKE... PRAIRIE UNION...
OLENA... MITCHELL LAKE... MILLER LAKE...
MCKINLEY RES... MCKEWEN LAKE... MAYVIEW...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3433 9105 3429 9106 3428 9107 3421 9106
3419 9109 3416 9108 3420 9144 3438 9142
3438 9100 3434 9100
TIME...MOT...LOC 0206Z 274DEG 23KT 3428 9132
56Special weather statement, Sep 1, 9:20 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
920 PM CDT SAT SEP 1 2012
ARZ057-065-020250-
ARKANSAS AR-DESHA AR-
920 PM CDT SAT SEP 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DESHA AND SOUTHEASTERN
ARKANSAS COUNTIES UNTIL 945 PM CDT...
AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF GILLETT...OR 11 MILES WEST
OF WHITE RIVER NWR...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WHITE RIVER NWR... TRUSTEN HOLDER WMA... STIMSON...
SNOW LAKE... MORGAN PT REC AREA... MERRISACH LAKE...
LORAYS... LACONIA... GILLETT...
WEBER... PENDLETON... MOZART...
ARKANSAS POST... WOLF BAYOU... WHITING LAKE...
WEBFOOT LAKE... WARD RESERVOIR... TICHNOR...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3402 9090 3401 9098 3398 9096 3395 9097
3399 9102 3397 9108 3396 9108 3394 9102
3393 9102 3397 9143 3419 9140 3418 9109
3412 9110 3412 9096 3410 9092 3410 9089
3408 9086
TIME...MOT...LOC 0220Z 272DEG 24KT 3408 9130
56Local storm report, Sep 1, 9:24 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
924 PM CDT SAT SEP 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG DES ARC 34.98N 91.51W
09/01/2012 PRAIRIE AR CO-OP OBSERVER
COOP OBSERVER REPORTED LOTS OF LARGE TREES WERE DOWN
ALONG WITH SEVERAL DOWN POWER LINES. OBSERVER ALSO
REPORTED ALMOST 2.5 INCHES OF RAIN IN TWO HOURS.
&&
MCLAYThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 7:09 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie | 51 min |
| Sep 1, 7:09 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 51 min |
| Sep 1, 7:13 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring, Jefferson | 47 min |
| Sep 1, 7:21 PM CDT | Tornado Warning | LZK | Monroe, Prairie, Woodruff | 24 min |
| Sep 1, 7:38 PM CDT | Severe Thunderstorm Warning | LZK | Monroe | 22 min |
| Sep 1, 7:47 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 13 min |
| Sep 1, 7:53 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Grant, Hot Spring, Saline | 52 min |
| Sep 1, 8:07 PM CDT | Special Weather Statement | LZK | Arkansas | 13 min |
| Sep 1, 8:11 PM CDT | Special Weather Statement | LZK | Jefferson | 44 min |
| Sep 1, 8:46 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson | 44 min |
| Sep 1, 9:05 PM CDT | Special Weather Statement | LZK | Arkansas | 45 min |
| Sep 1, 9:20 PM CDT | Special Weather Statement | LZK | Desha | 30 min |
| Sep 1, 9:29 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant | 46 min |
| Sep 1, 9:36 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant | 24 min |
| Sep 1, 10:01 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 44 min |
| Sep 1, 10:45 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Grant, Jefferson | 30 min |
Nearby
Flash Flood Warnings in Arkansas, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.